MathSciNet Relay Station
MathSciNet bibliographic data
MR1758295 57R17 (53D35 57R95)
Fintushel, Ronald; Stern, Ronald J. Symplectic surfaces in a fixed homology class. J. Differential Geom. 52 (1999), no. 2, 203–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement